A note on The Poisson boundary of lamplighter random walks

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)379-396
JournalMonatshefte für Mathematik
Volume159
Issue number4
DOIs
Publication statusPublished - 2010

Treatment code (Nähere Zuordnung)

  • Theoretical

Cite this

A note on The Poisson boundary of lamplighter random walks. / Sava, Ecaterina.

In: Monatshefte für Mathematik, Vol. 159, No. 4, 2010, p. 379-396.

Research output: Contribution to journalArticleResearchpeer-review

@article{9d485ca4f61f46118b41504662ee8959,
title = "A note on The Poisson boundary of lamplighter random walks",
author = "Ecaterina Sava",
year = "2010",
doi = "10.1007/s00605-009-0103-5",
language = "English",
volume = "159",
pages = "379--396",
journal = "Monatshefte f{\"u}r Mathematik",
issn = "0026-9255",
publisher = "Springer Wien",
number = "4",

}

TY - JOUR

T1 - A note on The Poisson boundary of lamplighter random walks

AU - Sava, Ecaterina

PY - 2010

Y1 - 2010

UR - http://www.springerlink.com/content/68160812654t44q8/?p=7e15a15ffd184f07a9bed46f0cc46d73&pi=46

UR - http://springerlink.com/content/68160812654t44q8/?p=c32a5c333ce141bfbdebee0215c290ae&pi=4

U2 - 10.1007/s00605-009-0103-5

DO - 10.1007/s00605-009-0103-5

M3 - Article

VL - 159

SP - 379

EP - 396

JO - Monatshefte für Mathematik

JF - Monatshefte für Mathematik

SN - 0026-9255

IS - 4

ER -